Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain while intercourse, inflamed vagina. Reason?

Hi Stephen, I have never had pain during sex, its been 2 months, I am 51. The first time it happen , I finch @ the top of the vagina just when entered and I didn t feel any discomfort during sex after. The next time is was more pain when entered @ the top of the vagina. Burned a little after peeing. I tried a over the counter from the store 3 day bacteria cleaner, did nothing. Now It really hurts when entering and I can feel mild pain through out sex. My vagina feels a little inflamed inside a few hours after. Thank you
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
ur age is postmenopausal that's why there is dryness of vagina due to less estrogen.so better to apply the estrogen cream to ur vagina.but it has also side effect.if u r Diabetic ,hypertensive ,IHD then it is not advisable to you.then use plain lubricant only during intercourse.
Answered: Tue, 19 Feb 2013

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor